# SDR DL757992052

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Dirty
- Location: Emer Exit Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DOORS STATUS MSG APPEARED ON CLIMB-OUT, LT AND RT WING SLIDE MSG APPEARED INTERMITTENTLY, CONTINUED TO APPEAR UNTIL SHORT FINAL.  OPENED DOORS, CLEANED PROX SWITCH SENSORS AND RESEATED DOORS ALL OPNS NORMAL.
